# SDR SWIA2020031649325

- Difficulty date: January 28, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT INBOARD FLAP VANE LEADING EDGE SKIN IS CHAFFED IN 4 EA. PLACES.   (C-CHECK) RO 3/13/2020   RECEIVED, LOCATED, AND DRILLED NEW INBD FLAP VANE OTBD LEADING EDGE CAP REF CRJ-200 SRM. INSTALLED NEW RIGHT INBOARD FLAP VANE LEADING EDGE REF CRJ-200 SRM.
